Ask an expert
Question

13 Oct 2009

Hormone mixup or pregnant
I am on the Pill (Nordette). I had unprotected sex a few weeks ago but got my period, although it finished a day early. Since then I' ve had protected sex (ie with a condom). I also got a cold so was put on antibiotics that the doctor said was safe to use with contraception. I started feeling nauseous, slightly dizzy and there were moment where I was overwhelmingly tired only to bounce back 20 minutes later. This week my nipples are quite tender. I had my period 2 weeks ago, but it looks like I' ve just started bleeding again. What' s going on? Am I pregnant? Miscarrying? Please advise urgently
Answer 422 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be that the antibiotics have affected the Pill and caused the bleed. Pregnancy would be unlikely if you had a period 2 weeks ago.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.